# SDR DXTA2010022404000

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 11,002 hours, 6,787 cycles
- Engine: Allsn AE3007C
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

"PITOT HTR FAIL SB" AMBER CAS MESSAGE ILLUMINATED IN FLIGHT.  FGC A FAILED PRIOR TO SB PITOT HEATER. LARGE STATIC ELECTRIC SPARKS OBSERVED ON WINDSHIELD PRIOR TO FAIL.  BURNED ELECTRICAL ODOR AFTER FAILURE.  PERFORMED PITOT SYS AND W/S HEAT OPS CHECKS. NONE NOTED. INSPECTED W/S WIRING AND TERMINALS FOR EVIDENCE OF ARCHING NONE NOTED. INSPECTED PITOT FOR EVIDENCE OF OVERHEATING, NONE NOTED.
